# SDR CA971231021

- Difficulty date: December 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737242C
- Engine: Pwa JT8D9A
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: 6546454504
- Condition: Delaminated
- Location: Rt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RIGHT AILERON UPPER SURFACE OUTER END APPROXIMATELY ONE SQUARE FOOT DELAMINATED.  REPLACED.  AIRCRAFT TT:  70,002 HOURS.
